Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some topological properties of the function $ n(y)$

Author: S. Sawyer
Journal: Proc. Amer. Math. Soc. 18 (1967), 35-40
MSC: Primary 26.30
MathSciNet review: 0202930
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Sur une classe des fonctions continues, Fund. Math. 8 (1926), 166-173; Sur les lignes rectifiables et les surfaces dont l'aires finie, ibid. 7 (1925), 225-237.
  • [2] Nina Bary, Mémoire sur la représentation finie des fonctions continues, Math. Ann. 103 (1930), no. 1, 185–248 (French). MR 1512621, 10.1007/BF01455694
  • [3] A. M. Garsia and S. Sawyer, On some classes of continuous functions with convergent Fourier series, J. Math. Mech. 13 (1964), 589–601. MR 0199634
  • [4] Stanisław Saks, Theory of the integral, Second revised edition. English translation by L. C. Young. With two additional notes by Stefan Banach, Dover Publications, Inc., New York, 1964. MR 0167578

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.30

Retrieve articles in all journals with MSC: 26.30

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society